# SDR REXA2020113000795

- Difficulty date: October 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703409412
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL ANGLE CORRODED BETWEEN FS 319.70 AND 349 AT WL 72.  REPLACED CORRODED SERVICE DOOR SEAL STRIKER, IAW CRJ 900 SRM 51-42-06-001-001-A01.
